# SDR USAA991492

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 178
- Part time: 43,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .250 INCH CRACK BS 178 BULKHEAD AFT SIDE LBL 5 VERTICAL ANGLE.  INSTALLED REPAIR ANGLE PER SRM 53-10-11.  (M)
